IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1310

Title: On the Equivalence of the Riemann-Liouville and the Caputo Fractional Order Derivatives in Modeling of Linear Viscoelastic Materials
Authors: Bagley, Ron
Keywords: Riemann-Liouville and Caputo Fractional Derivatives
Fractional Calculus
Linear Viscoelastic Materials
26A33
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 2, (2007), 123p-126p
Abstract: In the process of constructing empirical mathematical models of physical phenomena using the fractional calculus, investigators are usually faced with the choice of which definition of the fractional derivative to use, the Riemann-Liouville definition or the Caputo definition. This investigation presents the case that, with some minimal restrictions, the two definitions produce completely equivalent mathematical models of the linear viscoelastic phenomenon.
Description: Mathematics Subject Classification: 26A33
URI: http://hdl.handle.net/10525/1310
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num2-2007-123p-126p.pdf118.55 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback